# SDR SIMA2012055007

- Difficulty date: February 22, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 26,340 hours, 24,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND THE MAIN DOOR MOUNTED EMERGENCY LIGHT INOP.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED MAIN CABIN DOOR MOUNTED EMERGENCY LAMP IAW EMB 145 AMM TASK 33-50-10-000-801-A & 33-50-10-400-801-A OPERATIONAL CHECK GOOD AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
